# SDR 2010FA0000725

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: General aviation
- Engine: Lyc IO540K1G5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Spline
- Condition: Sheared
- Location: Fuel Pump
- Component: Pump
- Component part number: RG17980DM
- Stage of operation: CR
- How discovered: C
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FUEL PUMP RECEIVED WITH A SHEARED OFF SPLINE COUPLING.  A TEARDOWN ANALYSIS, INSP REPORT EVALUATION, ORIGINAL SALES AND CERTIFICATION DOCUMENTS, APPLICABLE PAGES FROM THE MM AND SB AND PICTURES ARE INCLUDED IN A SEPARATE E-MAIL.
